# SDR ASAA2022082740149

- Difficulty date: August 27, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 67,200 hours, 34,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53503
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 45.5 HAS CORROSION IN MULTIPLE AREAS FROM STA 707 TO STA 1006. GROUNDED - YES. REMOVED AND REPLACED SEAT TRACK LBL 45.5 FROM FS 540 TO FS 727B IAW BOEING 737-700 SRM 51-40-02-0G AND SRM 51-50-11-910-801 FROM STA 727B TO STA 1006 DETERMINED TO BE WITHIN ALLOWABLE LIMITS IAW BOEING 737-700 SRM 53-00-52-1A-1.W= .800 O= .140 R= .095 L= 2.5 D= .045.
